Follow
Mohammad A. Iranmanesh
Mohammad A. Iranmanesh
Professor of Mathematics, Yazd University
Verified email at yazd.ac.ir
Title
Cited by
Cited by
Year
Chromatic polynomials of some dendrimers
S Alikhani, MA Iranmanesh
Journal of Computational and Theoretical Nanoscience 7 (11), 2314-2316, 2010
352010
Finite symmetric graphs with two-arc transitive quotients
MA Iranmanesh, CE Praeger, S Zhou
Journal of Combinatorial Theory, Series B 94 (1), 79-99, 2005
352005
On the harmonic index and harmonic polynomial of Caterpillars with diameter four
MA Iranmanesh, M Saheli
IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY 6 (1), 35-43, 2015
292015
On some graphs associated with the finite alternating groups
D Bubboloni, MA Iranmanesh, SM Shaker
Communications in Algebra 45 (12), 5355-5373, 2017
272017
Bipartite divisor graphs for integer subsets
MA Iranmanesh, CE Praeger
Graphs and Combinatorics 26, 95-105, 2010
262010
On vertex-imprimitive graphs of order a product of three distinct odd primes
A Hassani, MA Iranmanesh, C Praeger
The University of Western Australia, 1998
241998
Eccentric connectivity polynomials of an infinite family of dendrimer
S Alikhani, MA Iranmanesh
Digest. J. Nanomater. Bios 6 (1), 256-257, 2011
232011
Chromatic polynomials of some nanotubes
S Alikhani, MA Iranmanesh
Digest. J. Nanomater. Bios 5, 1-7, 2010
232010
On non-Cayley vertex-transitive graphs of order a product of three primes
MA Iranmanesh, CE Praeger
Journal of Combinatorial Theory, Series B 81 (1), 1-19, 2001
232001
Quotient graphs for power graphs
D Bubboloni, MA Iranmanesh, SM Shaker
Rend. Sem. Mat. Univ. Padova 138, 61-89, 2017
212017
Topological modelling of nanostructures and extended systems
AR Ashrafi, F Cataldo, A Iranmanesh, O Ori
Springer Netherlands, 2013
212013
On bipartite divisor graphs for group conjugacy class sizes
D Bubboloni, S Dolfi, MA Iranmanesh, CE Praeger
Journal of Pure and Applied Algebra 213 (9), 1722-1734, 2009
192009
Abelian coverings of finite general linear groups and an application to their non-commuting graph
A Azad, MA Iranmanesh, CE Praeger, P Spiga
arXiv preprint arXiv:1004.3402, 2010
182010
Energy of graphs, matroids and Fibonacci numbers
S Alikhani, MA Iranmanesh
Iranian Journal of Mathematical Sciences and Informatics 5 (2), 55-60, 2010
142010
Chromatic polynomials of some nanostars
S Alikhani, MA Iranmanesh
Iranian Journal of Mathematical Chemistry 3 (2), 127-135, 2012
112012
Hosoya and Merrifield-Simmons indices of some classes of corona of two graphs
MH REYHANI, S Alikhani, MA IRANMANESH
TRANSACTIONS ON COMBINATORICS 1 (4), 1-7, 2012
102012
Harary Index of Dendrimer Nanostar NS_2[n]
S Alikhani, MA Iranmanesh, H Taheri
MATCH Communications in Mathematical and in Computer Chemistry 71, 383-394, 2014
92014
Computing eccentric connectivity polynomial of fullerenes
M Ghorbani, MA Iranmanesh
Fullerenes, Nanotubes and Carbon Nanostructures 21 (2), 134-139, 2013
92013
Bipartite divisor graph for the product of subsets of integers
R Hafezieh, MA Iranmanesh
Bulletin of the Australian Mathematical Society 87 (2), 288-297, 2013
82013
Hosoya polynomial of dendrimer nanostar D3 [n]
S Alikhani, MA Iranmanesh
MATCH Commun. MATCH. Comput. Chem 71, 395-405, 2014
72014
The system can't perform the operation now. Try again later.
Articles 1–20